Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Diagonal nuclear operators on $ l\sb{p}$ spaces


Author: Alfred Tong
Journal: Trans. Amer. Math. Soc. 143 (1969), 235-247
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1969-0251559-6
MathSciNet review: 0251559
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 140 (French). MR 0075539
  • [2] Albrecht Pietsch, Nukleare lokalkonvexe Räume, Schriftenreihe der Institute Für Mathematik bei der Deutschen Akademie der Wissenschaften zu Berlin. Reihe A, Reine Mathematik, Heft 1, Akademie-Verlag, Berlin, 1965 (German). MR 0181888

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251559-6
Article copyright: © Copyright 1969 American Mathematical Society